Round 2 worse than the 1st

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Round 2 worse than the 1st

Postby boomshanka » Tue Feb 04, 2014 11:03 am

Been on and off tecfidera for 1 month now and it hasn't gotten any easier. First round, got to week 3 no problems then BOOM, curled up in the fetal position with stomach pain. Stopped taking the meds for 4 days then had an allergic reaction to something (?)- hives covered everything from my scalp to my toes (no known allergies prior)…Was on steroids and benedryl and feel like I got that under control and now i've started the tec. up again…2 weeks of 120x2, then gradually work my way up to 240's.

While the first go round, I had NO problems until the problems began, this time I've not been so lucky. Severe stomach cramping (especially at night) and hives on my neck, scalp and back. I don't know if these hives are 'flushing" or an allergic reaction but I'm just about at my wit's end. Been on Zantak, Gas-X, Asprin, and Mylana and no abatement with stomach or hives.

I was on cop axone for 14 years---too many injection site divots for me to count- but generally did well on it..thinking of going back, though the idea of poking myself again makes me superdooper sad.

Anyone go on/off Tec. and have a similar experience.
Anyone know if these hives are "flushing"?
boomshanka
Newbie
 
Posts: 1
Joined: Tue Feb 04, 2014 10:53 am

Advertisement

Return to Tecfidera (BG-12, dimethyl fumarate)

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service